# SDR YENA2024071601024

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N2188J
- Make and model: Airbus A321-231
- Aircraft serial: 11955
- Aircraft time: 5 hours, 3 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE: TC A2522070-01 ASSIGNED EMERGENCY EQUIPMENT INSTALLATION OF EASA COMPLIANCE 2ND SURVIVAL ELT; MAJOR ALTERATION EC A2522070-01 ACCOMPLISHED INSTALLATION OF 2ND SURVIVAL ELT.
